# SDR SWAA981150

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 827-787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND  INTERGRANULAR CORROSION AT FLOOR SUPPORT BEAM BS 827 TO 787 ABOVE STR 26R.  REPLACED PER BOEING SRM.
